# SDR MASA200700223

- Difficulty date: April 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 173,734 hours, 11,707 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7463 ROC - FWD CABIN PBE VSI WAS PROTRUDING AND PACKAGE FELT SPONGY.  MX FOUND GOOD TO FLY FOR 36 HOURS AND AIRCRAFT WAS RELEASED FOR SERVICE.
